Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Cantor's theorem concerning the coefficients of a convergent trigonometric series, with generalizations


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 10 (1909), 337-346
MSC: Primary 42A24
MathSciNet review: 1500844
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500844-8
Article copyright: © Copyright 1909 American Mathematical Society